# SDR ASOA20140822091

- Difficulty date: August 22, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N11140
- Make and model: Emb EMB-145XR
- Aircraft serial: 145732
- Aircraft time: 32,004 hours, 18,222 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287501545
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A SMOKE ODOR COMING FROM CABIN BETWEEN ROW 19A AND 20A.  MAINTENANCE R & R SEAT 19A/20A CABIN LIGHT ASSY WITH OPS CHECK GOOD AND NO FURTHER BURNING SMELL NOTICED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
